# SDR DALA1119720916

- Difficulty date: March 17, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 61,600 hours, 47,713 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV LMLD SUPPORT FITTING BEARING BORE ELONGATED.  SUPPORT FITTING WAS REPAIRED IAW EA 09-093855-03AD REV B OPN 104.
